Pacific Journal of Mathematics

On strongly decomposable operators.

I. Erdélyi and Sheng Wang Wang

Article information

Source
Pacific J. Math., Volume 110, Number 2 (1984), 287-296.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102710917

Mathematical Reviews number (MathSciNet)
MR726488

Zentralblatt MATH identifier
0533.47027

Subjects
Primary: 47B40: Spectral operators, decomposable operators, well-bounded operators, etc.

Citation

Erdélyi, I.; Wang, Sheng Wang. On strongly decomposable operators. Pacific J. Math. 110 (1984), no. 2, 287--296. https://projecteuclid.org/euclid.pjm/1102710917


Export citation

References

  • [I] E. Albrecht, On decomposable operators. Integral Equations, 2 (1979), 1-10.
  • [2] C. Apostol, Restrictions and quotients of decomposable operators in a Banach space, Rev. Roumaine Math. Pures AppL, 13 (1968), 147-150.
  • [3] C. Apostol, Spectral decompositions and functional calculus, Rev. Roumaine Math. Pures Appl., 13(1968), 1481-1528.
  • [4] R. G. Bartle and C. A. Kariotis, Some localizations of the spectral mapping theorem, Duke Math. J., 40 (1973), 651-660.
  • [5] I. Erdelyi and R. Lange, Operators with spectral decomposition properties. J. Math. Anal. Appl., 66 (1978), 1-19.
  • [6] J. K. Finch, The single valued extension property on a Banach space, Pacific J. Math., 58 (1975), 61-69.
  • [7] C. Foia, Spectral maximal spaces and decomposable operators in Banach spaces, Arch. Math., (Basel) 14 (1963), 341-349.
  • [8] S. Frunza, A duality theoremfor decomposable operators, Rev. Roumaine Math. Pures Appl., 16(1971), 1055-1058.
  • [9] S. Frunza, The single-valued extension property for coinduced operators, Rev. Roumaine Math. Pures Appl, 18(1973), 1061-1065.
  • [10] A. A. Jafarian and F.-H. Vasilescu, A characterization of 2-decomposable operators, Rev. Roumaine Math. Pures Appl, 19 (1974), 769-771.
  • [II] B. Nagy, Operators with the spectral decomposition property are decomposable, to appear.
  • [12] M. Radjabalipour, Equivalence of decomposable and 2-decomposable operators, Pacific J. Math, 77 (1978), 243-247.
  • [13] R. C. Sine, Spectral decomposition of a class of operators, Pacific J. Math, 14 (1964), 333-352.
  • [14] Wang Shengwang and Liu Guangyu, On the duality theorems of S-decomposable operators, to appear.